MathSciNet Relay Station
MathSciNet bibliographic data
MR1016271 (90k:22013b) 22E40 (11E10 11H55)
Dani, S. G.; Margulis, G. A. Values of quadratic forms at primitive integral points. Invent. Math. 98 (1989), no. 2, 405–424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement